MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012271-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual, dimensional and functional inspections were performed on the returned device.The reported deflation issue was not confirmed.There was no report of any damage noted to the balloon dilatation catheter (bdc) during preparation prior to use, which suggests that a product quality issue did not contribute to the reported complaint.In this case, a conclusive cause for the reported deflation issue could not be determined as the reported complaint could not be confirmed during return analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported procedure was to treat a lesion in the right coronary artery.The 2.25x12 mm trek rx balloon was inflated once just over 8 atmospheres, but negative pressure was held many times and the balloon did not completely deflate.The trek rx catheter was removed with the balloon partially inflated; however no resistance was felt during removal.The procedure was completed with an unspecified alpine stent delivery system.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6254462
Report Number2024168-2017-00486
Device Sequence Number830812
Product Code LOX
UDI-Device Identifier08717648138218
UDI-Public(01)08717648138218(17)181130(10)51214G1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1012271-12
Device Lot Number51214G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2016
Initial Report FDA Received Date01/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1